CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Well-posedness for the linearized free boundary problem of incompressible ideal magnetohydrodynamics equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 299, 页码: 542-601
Authors:  Hao, Chengchun;  Luo, Tao
Favorite  |  View/Download:13/0  |  Submit date:2021/10/26
Incompressible ideal magnetohydrodynamics equations  Linearized equations  Free boundary problem  Local well-posedness  
ON THE STABILITY OF TWO-DIMENSIONAL NONISENTROPIC ELASTIC VORTEX SHEETS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2519-2533
Authors:  Chen, Robin ming;  Huang, F. E. I. M. I. N.;  Wang, D. E. H. U. A.;  Yuan, D. I. F. A. N.
Favorite  |  View/Download:6/0  |  Submit date:2021/10/26
Vortex sheets  Elastodynamics  contact discontinuities  stability  
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:7/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem  
STABILITY OF CONICAL SHOCKS IN THE THREE-DIMENSIONAL STEADY SUPERSONIC ISOTHERMAL FLOWS PAST LIPSCHITZ PERTURBED CONES 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 3, 页码: 2811-2862
Authors:  Chen, Gui-Qiang G.;  Kuang, Jie;  Zhang, Yongqian
Favorite  |  View/Download:5/0  |  Submit date:2021/10/26
conical shocks  structural stability  steady flow  supersonic isothermal flow  perturbed cones  Lipschitz cones  entropy solutions  BV  modified Glimm scheme  TV  Glimm-type functional  self-similar solutions  interaction estimates  reflection coefficients  free boundary  asymptotic behavior  
Ill-Posedness of Free Boundary Problem of the Incompressible Ideal MHD 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2020, 卷号: 376, 期号: 1, 页码: 259-286
Authors:  Hao, Chengchun;  Luo, Tao
Favorite  |  View/Download:23/0  |  Submit date:2020/06/30
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:32/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
Application of the Onsager-Machlup integral in solving dynamic equations in nonequilibrium systems 期刊论文
PHYSICAL REVIEW E, 2019, 卷号: 99, 期号: 6, 页码: 11
Authors:  Doi, Masao;  Zhou, Jiajia;  Di, Yana;  Xu, Xianmin
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski Spacetime 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 591-695
Authors:  Chen, Gui-Qiang G.;  Secchi, Paolo;  Wang, Tao
Favorite  |  View/Download:31/0  |  Submit date:2020/01/10
Stability of supersonic contact discontinuity for two-dimensional steady compressible Euler flows in a finite nozzle 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 7, 页码: 4337-4376
Authors:  Huang, Feimin;  Kuang, Jie;  Wang, Dehua;  Xiang, Wei
Favorite  |  View/Download:96/0  |  Submit date:2019/03/05
Contact discontinuity  Supersonic flow  Free boundary  Compressible Euler equation  Finitely long nozzle  
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 2, 页码: 259-336
Authors:  Mei, Yu;  Wang, Yong;  Xin, Zhouping
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
Vanishing viscosity  surface tension  free surface compressible Navier-Stokes